# SDR SWAA2021063078327

- Difficulty date: May 28, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N7825A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32750
- Aircraft time: 61,091 hours, 30,995 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 807
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**CORROSION**PASSENGER CABIN R/H O/B SEAT TRACK AT STA # 807; SPOT OF CORROSION. DOT # 208-45. DOT # 208-45 ; / [01] BLENDED OUT CORROSION AT PASSENGER CABIN R/H O/B SEAT TRACK STA 807 IRW B737-700 SRM 53-00-52-1A-1 ALLOWABLE DAMAGE 1; [02] VERIFIED CORROSION REMOVAL; [03] VERIFY DAMAGE. ORIG. MAT: .230 MAT. LOST:.017' MAT. REMAINING .213' TOOL USED DEPTH GAUGE B/C :171157 CAL DUE : 12-3-2021 FOUND WITHIN LIMITS AS PER SRM 53-00-52-1A-1 FIG 103 DETAIL D; [04] VERIFIED MEASUREMENTS; [05] OK TO TREAT AND PRIME; [06] TREATED AND PRIMED AREA AT PASSENGER CABIN R/H O/B SEAT TRACK STA 807 PER REF B737-700 SRM 51-20-01-0G-0; [07] REMOVE CORROSION AT RH O/B SEAT TRACK STA 807. FOUND CORROSION WITHIN LIMITS AS PER B737 SRM 53-00-52-1A-1 FIG 103 DETAIL D. AREA TREATED AND PRIMED AS PER B 737 SRM 51-10-02-0G-0.
